The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales Journal Article


Author(s): Storch, D.; Šizling, A. L; Reif, J.; Polechová, Jitka; Šizlingová, E.; Gaston, K. J
Article Title: The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales
Affiliation
Journal Title: Ecology Letters
Volume: 11
Issue 8
ISSN: 1461-023X
Publisher: Wiley  
Date Published: 2008-01-01
Start Page: 771
End Page: 784
DOI: 3817
Open access: no
IST Austria Authors